Abstract and Applied Analysis, ( ISI ), Volume (2011), No (1), Year (2011-4) , Pages (1-19)

Title : ( Solutions and the Generalized Hyers-Ulam-Rassias Stability of a Generalized Quadratic-Additive Functional Equation )

Authors: Mohammad Janfada , Rahele Shourvazi ,

Citation: BibTeX | EndNote

In this paper we study general solutions and generalized Hyers-Ulam-Rassias stability of the following n-dimentional function equation \\[ f(\\sum_{i=1}^{k}x_{i})+(k-2)\\sum_{i=1}^{k}f(x_{i})=\\sum_{i=1}^{k}\\sum_{j=1,j>i}^{k} f(x_{i}+x_{j}) ,~ k\\geq3, \\] on non-Archimedean Banach spaces.

Keywords

, Hyers-Ulam-Rassias Stability, Quadratic-Additive Functional
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1027089,
author = {Janfada, Mohammad and Rahele Shourvazi},
title = {Solutions and the Generalized Hyers-Ulam-Rassias Stability of a Generalized Quadratic-Additive Functional Equation},
journal = {Abstract and Applied Analysis},
year = {2011},
volume = {2011},
number = {1},
month = {April},
issn = {1085-3375},
pages = {1--19},
numpages = {18},
keywords = {Hyers-Ulam-Rassias Stability; Quadratic-Additive Functional Equation},
}

[Download]

%0 Journal Article
%T Solutions and the Generalized Hyers-Ulam-Rassias Stability of a Generalized Quadratic-Additive Functional Equation
%A Janfada, Mohammad
%A Rahele Shourvazi
%J Abstract and Applied Analysis
%@ 1085-3375
%D 2011

[Download]